Remarks on the Hilbert transform and on some families of multiplier operators related to it
Article Sidebar
Citaciones en Google Académico
Main Article Content
Enrico Laeng
We give an overview of the behavior of the classical Hilbert Transform $H$ seen as an operator on $L^p(\mathbb{R})$ and on weak-$L^p(\mathbb{R})$, then we consider other operators related to $H$. In particular, we discuss various versions of Discrete Hilbert Transform and Fourier multipliers periodized in frequency, giving some partial results and stating some conjectures about their sharp bounds $L^p(\mathbb{R})\rightarrow L^p(\mathbb{R})$, for $1 < p < \infty$.
Article Details
Cómo citar
Laeng, Enrico. «Remarks on the Hilbert transform and on some families of multiplier operators related to it». Collectanea Mathematica, vol.VOL 58, n.º 1, pp. 25-44, https://raco.cat/index.php/CollectaneaMathematica/article/view/57795.
Artículos más leídos del mismo autor/a
- Laura de Carli, Enrico Laeng, Sharp $L^p$ estimates for the segment multiplier , Collectanea Mathematica: 2000: Vol.: 51 Núm.: 3